# SDR SWAA2020111630483

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 72,484 hours, 42,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AFT EMERGENCY SLIDE IS LOOSE.  INSPECTED L2 SLIDE, IAW AMM 25-66-01 NO DEFECTS FOUND R1 SLIDE SLIGHTLY LOOSE.  REMOVED RESECURED, IAW MT 725-61-06, AIRCRAFT OK FOR SERVICE.
